# SDR DL76L020306

- Difficulty date: March 12, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 56,096 hours, 8,774 cycles
- Engine: Pwa PW4090
- Engine time: 26,436 hours, 4,057 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 26,436 hours, 4,057 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK MTC FOUND SURGE MESSAGE ON EICAS.  MTC THEN BORESCOPED ENGINE FOUND COMPRESSOR BLADE DAMAGE.  REPLACED RT ENGINE PER TRANSMITTAL 1T149.
